MathSciNet Relay Station
MathSciNet bibliographic data
MR1617657 42B25
Magyar, Akos $L^p$-bounds for spherical maximal operators on $\bold Z^n$. Rev. Mat. Iberoamericana 13 (1997), no. 2, 307–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement